MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Model Number 0064599
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional serial numbers continued.Additional lot numbers continued.
 
Event or Problem Description
A review of the events indicated that three (3) patient samples tested on the galileo neo, automated blood bank system produced inaccurate aborh results.In two (2) tests, the instrument incorrectly produced a negative result for anti-d.In a third test; an a positive cord blood sample mistyped as ab positive.In each circumstance, subsequent testing of relevant reagent retention lots produced accurate results.Additional investigations related to quality control processes; test procedures and other facts could not determine any direct cause of the missed antibody screening and the malfunctions are allocated against the analytical instrument.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr
norcross GA 30091 5625
Manufacturer Contact
mr. yorek
3130 gateway dr.
norcross, GA 30091-5625
7704412051
MDR Report Key15705133
Report Number1034569-2022-00015
Device Sequence Number6584410
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
PMA/510(K) Number
BK210562
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0064599
Device Catalogue Number0064599
Device Lot NumberID433, 203896
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown